# SDR REXA2021090200669

- Difficulty date: August 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR INNER SKIN FOUND FWD MID CLEAT P/N 600-31902-269 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW P/N 600-31902-269 CLEAT IAW SRM 51-42-06-001-001-A01 REV 38.
